Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Swimming and stretching everyday. Undergone cancer removal and on low dose laciniprol. Suggest a solution to get back to swimming?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
My husband is 86 and for thirty five years has been swimming 22 laps and stretching every day. After a successful cancer removal on his cheek in May, he never really regained energy to swim or stretch. He is on a low dose laciniprol, but that's about it. His doctors say he should be happy doing moderate exercise like mowing the lawns and walking, but he wants to get back to regular swims.

Posted Sat, 19 Oct 2013 in Cancer
Answered by Dr. Jorge Brenes-Salazar 6 hours later
Brief Answer:
Review medications

Detailed Answer:
Dear patient,

Thanks for your concerns. One of the issues that should be confirmed is that his blood pressure does not go down too much with the medication, the top number should be between 120 and 150 and the bottom between 60 and 80. Other causes of fatigue, such as new onset diabetes, hypothyroidism, anemia and obstructive sleep apnea should be ruled out as well. I would recommend a visit to his primary care provider to explore such possibilities.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor